# SDR BAGA2023122000031

- Difficulty date: April 14, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N211BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55151
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SDR SUBMITTED LATE DUE TO AUDIT FINDING. R2 DOOR SLIDE PIN WOULD NOT STAY INSERTED. CLEANED PIN AND RE-INSERTED.
